# SDR P2EA97003

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Unbalanced
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 705 - MSP - AFTER DEPARTURE A/C REQUIRED 20-25 DEGREES LEFT AILERON TO MAINTAIN LEVEL FLIGHT, RETURNED TO MSP.  FOUND LEFT MAIN FUEL TANK WITH 6600 LBS OF FUEL, RT MAIN TANK 9500 LBS, DRAINED LEFT TANK AND FUELED TO KNOWN QTY 9500 LBS OR 1359 GALS, AIL CHECKS OK, OK TO CONTINUE.  SUBMITTER STATES, SUSPECT FUEL WAS UNBALANCED AT DEPARTURE MSP.  (M)
